MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE WHISPER MS GUIDE WIRE; GUIDE WIRES

AV-TEMECULA-CT HI-TORQUE WHISPER MS GUIDE WIRE; GUIDE WIRES
Catalog Number 1005359HJ
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.Visual and dimensional inspections were performed on the returned device.The separation was confirmed.The physical resistance could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported physical resistance and separation appear to be related to the anatomical condition.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a balloon dilatation catheter (bdc) was being advanced on the whisper guide wire and met resistance with the anatomy when the doctor could no longer feel the guide wire movement distally.The bdc was removed with the guide wire when it was noticed that the distal tip of the guide wire had separated in the anterior tibial artery.A non-abbott filter was inserted to remove the separated tip from the tibial artery.There was no reported adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WHISPER MS GUIDE WIRE
Common Device Name
GUIDE WIRES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6364469
Report Number2024168-2017-01613
Device Sequence Number744533
Product Code DQX
UDI-Device Identifier08717648037832
UDI-Public(01)08717648037832(17)180831(10)6092071
Combination Product (Y/N)N
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number1005359HJ
Device Lot Number6092071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date02/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;